# SDR SWIA202054884

- Difficulty date: November 25, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY DOOR SILL COVER HAS CORROSION.  C-CHECK RO 12/26/2020.  BLENDED CORROSION ON RT AFT EMERGENCY DOOR SILL COVER AND DETERMINED THAT PART IS OUT OF LIMITS ORIGINAL=.071, REF DWG MATERIAL REMOVED=.0085 REMAINING =.0625, REF CRJ 900 SRM CAL TOOL USE TUC9236 CAL DUE DATE 30-JUN-21.  NEW PART RECEIVED P/N SH670-36552-1 PLUS HARDWARE 8 EA P/N NAS8703A2 PLUS GRIP TAPE P/N9341352-5.  INSTALLED NEW RT AFT EMERGENCY DOOR SILL COVER, REF CRJ900 SRM, AND NEW ANTI SKID ON COVER SILL REF CRJ900 AMM.
